The isomorphism relation on countable torsion free abelian groups

Tom 175 / 2002

Greg Hjorth Fundamenta Mathematicae 175 (2002), 241-257 MSC: Primary 03E15. DOI: 10.4064/fm175-3-2

Streszczenie

The isomorphism relation on countable torsion free abelian groups is non-Borel.

Autorzy

  • Greg Hjorth6363 MSB, Mathematics
    UCLA
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek